Number of Articles: 1016
1002. Some lower bounds for the $L$-intersection number of graphs

Volume 43, Issue 1, January and February 2017, Pages 69-78

B. Omoomi; Z. Maleki


1003. On dimension of a special subalgebra of derivations of nilpotent Lie algebras

Volume 43, Issue 1, January and February 2017, Pages 79-93

S. Sheikh-Mohseni; F. Saeedi


1004. Application of Hopf's lemma on contact CR-warped product submanifolds of a nearly Kenmotsu manifold

Volume 43, Issue 1, January and February 2017, Pages 95-107

M. A. Khan; F. R. Al-Solamy


1005. Structure of finite wavelet frames over prime fields

Volume 43, Issue 1, January and February 2017, Pages 109-120

A. Ghaani Farashahi


1006. $PI$-extending modules via nontrivial complex bundles and Abelian endomorphism rings

Volume 43, Issue 1, January and February 2017, Pages 121-129

Y. Kara; Adnan Tercan; R. Yaşar


1007. Embedding normed linear spaces into $C(X)$

Volume 43, Issue 1, January and February 2017, Pages 131-135

M. Fakhar; M. R. Koushesh; M. Raoofi


1008. Local tracial C*-algebras

Volume 43, Issue 1, January and February 2017, Pages 137-145

J. Yang; Q. Fan


1009. Positive solutions for asymptotically periodic Kirchhoff-type equations with critical growth

Volume 43, Issue 1, January and February 2017, Pages 147-161

H. Shi; H. Chen


1010. Some compact generalization of inequalities for polynomials with prescribed zeros

Volume 43, Issue 1, January and February 2017, Pages 163-170

H. A. Soliman Mezerji‎; S. Ahamadi; M. Bidkham


1011. Finite $p$-groups and centralizers of non-cyclic abelian subgroups

Volume 43, Issue 1, January and February 2017, Pages 171-192

J. Wang; X. Guo


1012. On semi-$\Pi$-property of subgroups of finite group

Volume 43, Issue 1, January and February 2017, Pages 193-204

A. Liu; B. Li


1013. Infinitely many solutions for a class of $p$-biharmonic‎ ‎equation in $\mathbb{R}^N$

Volume 43, Issue 1, January and February 2017, Pages 205-215

Q. Chen; C. Chen


1014. On the diameter of the commuting graph of the full matrix ring over the real numbers

Volume 43, Issue 1, January and February 2017, Pages 217-221

J. M. Grau; A. Oller-Marcén; C. Tasis


1015. Existence of solutions for a variational inequality on the half-line

Volume 43, Issue 1, January and February 2017, Pages 223-237

O‎. ‎ Frites‎; T. Moussaoui; D. O'Regan


1016. Some iterative method for finding a common zero of a finite family of accretive operators in Banach spaces

Volume 43, Issue 1, January and February 2017, Pages 239-258

K. Sitthithakerngkiet; P. Sunthrayuth; P. Kumam